# SDR NSVA201099

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 5,122 hours, 5,147 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LEFT GEAR DOOR REMAINED OPEN, THEN CLOSED 10 MINS AFTER TAKEOFF.  RAM QRH AND PERFORMED ALTERNATE GEAR DOOR EXTENSION, AND LANDED AT EWR WITH OUT INCIDENT OR EMERGENCY.  RIGGED PROX SENSOR & DROP CHECKED GOOD.
